MAUDE Adverse Event Report: ICU MEDICAL, INC NON Y GRIPPER PLUS POWER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC NON Y GRIPPER PLUS POWER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-3367-24
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that when the patient used it, the blood backflow could not be receded and the air receded.There was a patient involvement, but no harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation summary: photos were provided for investigation.The photos show a gripper plus power sample and one label, the same reported in the complaint.It¿s not possible to identify the failure mode reported.The complaint was not confirmed.Root cause was not established.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.
 
Additional Manufacturer Narrative
D3: mfg establishment name; icu medical, inc.Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint could not be confirmed and the root cause was unable to be determined.

Brand Name
NON Y GRIPPER PLUS POWER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20032512
Report Number3012307300-2024-07952
Device Sequence Number17743623
Product Code FPA
UDI-Device Identifier10610586033001
UDI-Public(01)10610586033001(17)280519(10)4396023
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-3367-24
Device Lot Number4396023
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer09/02/2024
08/22/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/24/2024
09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown